Revista Matemática Iberoamericana

Full-Text PDF (1349 KB) | Metadata | Table of Contents | RMI summary
Volume 7, Issue 2, 1991, pp. 157–182
DOI: 10.4171/RMI/109

Published online: 1991-08-31

Fonctions à support compact dans les analyses multi-résoIutions

Pierre Gilles Lemarié-Rieusset[1]

(1) Université d'Évry Val d'Essonne, Evry, France

The main topic of this paper is the study of compactly supported functions in a multi-resolution analysis and especially of the minimally supported ones. We will show that this class of functions is stable under differentiation and integration and how to compute basic quantities with them.

No keywords available for this article.

Lemarié-Rieusset Pierre Gilles: Fonctions à support compact dans les analyses multi-résoIutions. Rev. Mat. Iberoam. 7 (1991), 157-182. doi: 10.4171/RMI/109